# SDR IPXA2019061243153

- Difficulty date: May 24, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE049
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H O/B FLAP VANE O/B LOWER EDGE IS DAMAGED.REPAIRED DAMAGED R/H O/B FLAP VANE O/B LOWER EDGE IAW MD-11 SRM 57-50-80, REPAIR 2, PARA. 2.A(2)(A)(5). (MAJOR)
